Alert archive / Kansas / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Kansas City, MO

July 27, 2017Jackson County, Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jul 27, 2017, 2:27 AM CDT for Jackson County, Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2017, 2:27 AM CDT (07:27 UTC)
Expired
Jul 27, 2017, 8:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 2:29 AM CDTFLASH FLOOD2 Ssw Kansas City, MOWATER OVER INTERSTATE 35 AT BROADWAY.
Jul 27, 2:33 AM CDTFLASH FLOOD5 Wnw Raytown, MOWATER RESCUE AT CLEVELAND AND EMANUEL CLEAVER II BLVD.
Jul 27, 3:38 AM CDTFLASH FLOOD7 W Raytown, MOWATER RESCUE AT 72ND AND WORNALL.
Jul 27, 3:51 AM CDTFLASH FLOOD5 S Kansas City, MOWATER RESCUE AT 58TH AND TROOST.
Jul 27, 4:06 AM CDTFLASH FLOOD8 W Raytown, MOWARD PARKWAY IMPASSIBLE.
Jul 27, 4:23 AM CDTFLASH FLOOD1 Wnw Roeland Park, KSINTERSTATE 35 CLOSED AT LAMAR AVE DUE TO FLOODING.
Jul 27, 5:24 AM CDTFLASH FLOOD5 Nw Grandview, MOFLASH FLOODING ALONG INDIAN CREEK INUNDATING BUSINESSES AT 103RD AND WORNALL.
Jul 27, 5:50 AM CDTFLASH FLOOD5 Nw Grandview, MOCAR SWEPT INTO INDIAN CREEK AT 103RD AND WORNALL. SEARCH AND RESCUE EFFORT UNDERWAY. INCIDENT BROADCAST ON LIVE TELEVISION.
Jul 27, 7:00 AM CDTFLASH FLOOD1 Nne Merriam, KSROAD FLOODING ALONG TURKEY CREEK.
Jul 27, 7:00 AM CDTFLASH FLOOD1 Nw Roeland Park, KSINTERSTATE-35 WAS CLOSED FOR A WHILE BETWEEN THE LAMAR AND ROE EXITS. THERE WAS ALSO FLOODING ON MILL ST. UNDER I-35 TO THE EAST OF 18TH ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

011 
WGUS53 KEAX 270727
FFWEAX
KSC091-103-209-MOC095-271330-
/O.NEW.KEAX.FF.W.0020.170727T0727Z-170727T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
227 AM CDT THU JUL 27 2017

The National Weather Service in Pleasant Hill has issued a

* Flash Flood Warning for...
  Central Wyandotte County in northeastern Kansas...
  Southwestern Leavenworth County in northeastern Kansas...
  Johnson County in east central Kansas...
  Southern Jackson County in west central Missouri...

* Until 830 AM CDT Thursday

* At 225 AM CDT, gauge reports in Johnson County, KS indicated 
  thunderstorms producing heavy rain across the warned area with 
  rain rates of 2 to 3 inches per hour occurring. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Overland Park, Olathe, Lee's Summit, Shawnee, Blue Springs, Lenexa,
  Leawood, Raytown, Grandview, Prairie Village, Merriam, Mission,
  Bonner Springs, De Soto, Greenwood, Tonganoxie, Basehor,
  Edwardsville, Fairway and Mission Hills.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 421.
 Interstate 35 in Missouri between mile markers 0 and 1.
 Interstate 35 in Kansas between mile markers 215 and 235.
 Interstate 635 between mile markers 0 and 4.
 Interstate 470 between mile markers 0 and 14.
 Interstate 435 between mile markers 0 and 14, and between mile
markers 63 and 83.
 Kansas Turnpike between mile markers 206 and 226.

LAT...LON 3920 9517 3909 9459 3892 9411 3883 9412
      3886 9506 3898 9506 3899 9507 3898 9509
      3896 9508 3898 9516 3896 9517 3897 9519

$$

CDB
2 follow-up statements
192 
WGUS73 KEAX 270818
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
318 AM CDT THU JUL 27 2017

KSC091-103-209-MOC095-271330-
/O.CON.KEAX.FF.W.0020.000000T0000Z-170727T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyandotte KS-Leavenworth KS-Johnson KS-Jackson MO-
318 AM CDT THU JUL 27 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CENTRAL WYANDOTTE...SOUTHWESTERN LEAVENWORTH...JOHNSON AND SOUTHERN
JACKSON COUNTIES...

At 314 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the warned area. Widespread 
rain rates of 2 to 3 inches per hour are occurring with these 
storms, especially across northern Johnson County in Kansas and 
northwestern Jackson County. Several water rescues have taken place 
as well. Flash flooding is occurring or expected to begin shortly.

Some locations that will experience flooding include...
Overland Park, Olathe, Lee's Summit, Shawnee, Blue Springs, Lenexa,
Leawood, Raytown, Grandview, Prairie Village, Merriam, Mission,
Bonner Springs, De Soto, Greenwood, Tonganoxie, Basehor,
Edwardsville, Fairway and Mission Hills.


This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 421.
 Interstate 35 in Missouri between mile markers 0 and 1.
 Interstate 35 in Kansas between mile markers 215 and 235.
 Interstate 635 between mile markers 0 and 4.
 Interstate 470 between mile markers 0 and 14.
 Interstate 435 between mile markers 0 and 14, and between mile
markers 63 and 83.
 Kansas Turnpike between mile markers 206 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3920 9517 3909 9459 3892 9411 3883 9412
      3886 9506 3898 9506 3899 9507 3898 9509
      3896 9508 3898 9516 3896 9517 3897 9519

$$

CDB
724 
WGUS73 KEAX 271116
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
616 AM CDT THU JUL 27 2017

KSC091-103-209-MOC095-271330-
/O.CON.KEAX.FF.W.0020.000000T0000Z-170727T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyandotte KS-Leavenworth KS-Johnson KS-Jackson MO-
616 AM CDT THU JUL 27 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CENTRAL WYANDOTTE...SOUTHWESTERN LEAVENWORTH...JOHNSON AND SOUTHERN
JACKSON COUNTIES...

At 615 AM CDT, Flash flooding is occurring. Do not drive into flood 
waters. Radar estimates and rain gauges show between 3 and 6 inches 
of rain fell across the warned area. The rain has ended but flash 
flooding is ongoing.

Some locations that will experience flooding include...
Overland Park, Olathe, Lee's Summit, Shawnee, Blue Springs, Lenexa,
Leawood, Raytown, Grandview, Prairie Village, Merriam, Mission,
Bonner Springs, De Soto, Greenwood, Tonganoxie, Basehor,
Edwardsville, Fairway and Mission Hills.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 421.
 Interstate 35 in Missouri between mile markers 0 and 1.
 Interstate 35 in Kansas between mile markers 215 and 235.
 Interstate 635 between mile markers 0 and 4.
 Interstate 470 between mile markers 0 and 14.
 Interstate 435 between mile markers 0 and 14, and between mile
markers 63 and 83.
 Kansas Turnpike between mile markers 206 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3920 9517 3909 9459 3892 9411 3883 9412
      3886 9506 3898 9506 3899 9507 3898 9509
      3896 9508 3898 9516 3896 9517 3897 9519

$$

CDB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 12:15 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 27, 12:15 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1215 AM CDT Thu Jul 27 2017

.Discussion...
Issued at 255 PM CDT WED JUL 26 2017

Widespread cloud cover and scattered showers have persisted
through the day likely in response to a mid/upper trough which is
currently pushing through the area this hour. The axis of this
trough appears to be over central Iowa and north central  and
will continue to move east with time. Ahead of the main cloud
shield temperatures have continue to rise to around 90 degrees
with dew points in the 70 to 75 degree range. This has allowed for
ML CAPE values to rise into the 2000 to 2500 J/kg range, and may
trigger some thunderstorm activity into central Missouri. This
likelihood is low mainly due to surface winds already veering
that area, but its still worth keeping an eye on that area for
later development. Behind the clouds temperatures have struggled
to make it to 80 degrees, thus the heat advisory concerns have
been minimized and the heat advisory cancelled earlier in the day.
Also behind this area of clouds have generally mitigated the
destabilization of the atmosphere in this area, and minimized the
chances for any severe weather later this evening. Despite the
minimized severe weather concerns the surface boundary that will
be the main player for activity later tonight is currently located
over SE Nebraska and will sag southward through the evening and
overnight. H85 winds out of the southwest will pick up later
tonight and be oriented roughly parallel to the surface boundary.
This will likely cause a second round of thunderstorm development
later tonight, mainly along the HWY 36 corridor, and more
generally across northern and western Missouri. PWAT values in the
2 to 2.5 inch range will make for efficient rain rates and
perhaps some training of storms. Expect widespread amounts
approaching 1 to 2 inches, with perhaps some isolated amounts or
narrow corridors having higher than 2 inch amounts. Flash flood
guidance across that region around 3 inches for 3 hours have
precluded much in the way of concern for widespread flash
flooding, but considering the conditions of the atmosphere and
potential for training storms have kept the flash flood watch in
effect through Thursday morning.

Once these storms move out of the area and the boundary sags south
cooler conditions will persist through the rest of the week and
the weekend. Next chance for rain comes early to middle part of
next week, but at this time it's looking like low end chances
across the region.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1215 AM CDT THU JUL 27 2017

Forecast on track for continued SHRA and TSRA overnight although
further south than previously thought. Some IFR cigs and vsbys in
heavier showers and residual fog in early morning possible. By
later in the am expect MVFR to VFR conditions. Winds will remain
light from the north or northeast today.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ025-057-
     102>105.

MO...Flash Flood Watch until 7 AM CDT this morning for MOZ012>014-017-
     020>025-028>033-037>039-043-044.

&&

Discussion...Leighton
Aviation...Adolphson
Hazardous weather outlook, Jul 26, 12:57 PM CDT, 13 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
1257 PM CDT Wed Jul 26 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271800-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
1257 PM CDT Wed Jul 26 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...This Afternoon and Tonight

 Dangerous heat is possible again today, mainly south of Highway 50.
 Strong storms are possible this evening across northeastern KS and
 northern MO. Flash flooding is possible this evening and overnight
 across northern MO.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jul 26, 10:04 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      1 S NORTHMOOR           39.17N 94.59W
07/26/2017                   CLAY               MO   FIRE DEPT/RESCUE

            TWO WATER RESCUES IN THE VICINITY OF US 169
            AND MO HIGHWAY 9.

&&
Local storm report, Jul 26, 10:16 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      1 NW OAKWOOD PARK       39.22N 94.59W
07/26/2017                   CLAY               MO   FIRE DEPT/RESCUE

            WATER RESCUE AT US 169 AND 68TH STREET.

&&
Local storm report, Jul 26, 10:52 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1052 PM CDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     FLASH FLOOD      1 SE PLEASANT VALLEY    39.21N 94.48W
07/26/2017                   CLAY               MO   LAW ENFORCEMENT

            US 69 CLOSED DUE TO FLASH FLOODING IN
            PLEASANT VALLEY.

&&
Special weather statement, Jul 27, 1:09 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
109 AM CDT THU JUL 27 2017

MOZ045-270700-
Pettis MO-
109 AM CDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY UNTIL 200
AM CDT...

At 108 AM CDT, Doppler radar was tracking a strong thunderstorm near
Green Ridge, or near Sedalia, moving east at 20 mph.

Winds of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Sedalia, Smithton, Green Ridge and Sedalia Memorial Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3854 9329 3860 9346 3877 9339 3873 9306
      3853 9307
TIME...MOT...LOC 0608Z 287DEG 18KT 3867 9334

CDB
Local storm report, Jul 27, 2:17 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     FLASH FLOOD      WELLINGTON              39.13N 93.97W
07/27/2017                   LAFAYETTE          MO   LAW ENFORCEMENT

            WATER OVER HIGHWAY 224 NEAR WELLINGTON.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 9:13 PM CDTAreal Flood AdvisoryEAXClay, Platte3 hr
Jul 26, 9:50 PM CDTFlash Flood WarningEAXClay, Jackson, Platte4 hr
Jul 26, 11:01 PM CDTFlash Flood WarningEAXClay, Jackson, Ray3 hr
Jul 27, 1:09 AM CDTSpecial Weather StatementEAXPettis51 min
Jul 27, 1:32 AM CDTFlash Flood WarningEAXJohnson, Lafayette, Pettis, Ray, Saline7 hr
Jul 27, 1:36 AM CDTFlash Flood WarningEAXClay, Jackson, Platte7 hr
Jul 27, 2:49 AM CDTRiver Flood WarningEAXJackson28 hr
Jul 27, 2:49 AM CDTRiver Flood WarningEAXJackson33 hr
Jul 27, 3:11 AM CDTFlash Flood WarningEAXCass, Johnson6 hr
Jul 27, 3:37 AM CDTRiver Flood WarningEAXJackson25 hr
Jul 27, 3:39 AM CDTRiver Flood WarningEAXJohnson, Pettis53 hr
Jul 27, 3:39 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Jul 27, 4:33 AM CDTFlash Flood WarningEAXBates, Cass, Henry4 hr
Jul 27, 4:37 AM CDTRiver Flood WarningEAXJackson28 hr
Jul 27, 4:37 AM CDTRiver Flood WarningEAXJackson30 hr
Jul 27, 4:54 AM CDTRiver Flood WarningEAXJackson36 hr
Jul 27, 5:37 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Jul 27, 5:51 AM CDTFlash Flood WarningEAXBates4 hr
Jul 27, 6:30 AM CDTRiver Flood WarningEAXClay, Ray29 hr
Jul 27, 7:23 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
Jul 27, 7:23 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson17 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson37 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson37 hr
Jul 27, 7:54 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
Jul 27, 8:17 AM CDTFlash Flood WarningEAXClay, Jackson, Johnson, Lafayette, Platte, Ray3 hr
Jul 27, 8:55 AM CDTAreal Flood WarningEAXBates, Cass, Johnson5 hr
Jul 27, 9:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline62 hr
Jul 27, 9:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline66 hr
Jul 27, 9:35 AM CDTAreal Flood WarningEAXBates4 hr
Jul 27, 10:55 AM CDTAreal Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more3 hr
Jul 27, 1:43 PM CDTAreal Flood WarningEAXClay, Jackson, Platte9 hr
Jul 27, 1:46 PM CDTAreal Flood WarningEAXBates, Cass, Johnson, Lafayette, Ray48 hr
Jul 27, 3:01 AM CDTRiver Flood WarningEAXJohnson27 hr
Jul 27, 7:52 AM CDTFlash Flood WarningEAXLinn3 hr

Nearby

Flash Flood Warnings in Kansas, 2017Flash Flood Warnings in Missouri, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.